# SDR WX0A2015062272679

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER FLAP & SLAT RETRACTION DISAGREE LIGHT REMAINED ILLUMINATED, FOUND LEFT SLAT D PROX SENSOR TARGET HANGING UP.  ADJUSTED SAME & OPERATIONS CHECKED IAW MM 27-80-06. OK FOR SERVICE.
